Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having stomach sensitivity with diarrhoea and deep cough with dark brown mucous. Finish medicines or see doctor immediately?

Last Thursday, I was taken by cough , running nose, pain in my eyeballs, nausea , and diarrhea , pain in my entire body especially quads and upper back, and fever. After 3 days on Tylenol multisymptoms medicine, bed rest, easy diet (soup, toasts, some dates, Gatorade, water, tea), I am feeling better. However, my stomach is still quite sensitive accompanied by diarrhea and deep cough with dark brown mucous remains. Should I finish the medication and take it from there or should I see my doctor immediately? Thank you!
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Internal Medicine Specialist 's  Response
Hi, Since even after three days you are having diarrhea and productive cough , I think you should take a proper antibiotic course for your infection. Watch for any fever. Alongwith antibiotics , take probiotics and expectorant to ease your symptoms. Hope it helps.
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor